Condition for Existence of Positive Periodic Solution of Hepatitis B Virus Infection Model with Immune Response
Pure and Applied Mathematics Journal
Volume 2, Issue 2, April 2013, Pages: 106-109
Received: Apr. 21, 2013; Published: May 30, 2013
Views 2609      Downloads 85
Authors
Min Long, College of Science, Hunan Agricultural University, Changsha, Hunan 410128, China
Tiejun Zhou, College of Science, Hunan Agricultural University, Changsha, Hunan 410129, China
Article Tools
PDF
Follow on us
Abstract
In this paper, we consider a periodic Hepatitis B Virus infection model with immune response. By using continuation theorem of coincidence degree theory, a condition for the existence of positive periodic solution is obtained
Keywords
Hepatitis B Virus Infection Model, Immune Response, Positive Periodic Solution, Coincidence Degree Theory
To cite this article
Min Long, Tiejun Zhou, Condition for Existence of Positive Periodic Solution of Hepatitis B Virus Infection Model with Immune Response, Pure and Applied Mathematics Journal. Vol. 2, No. 2, 2013, pp. 106-109. doi: 10.11648/j.pamj.20130202.19
References
[1]
D. Lavanchy, "Hepatitis B virus epidemiology, disease burden, treatment, and current and emerging prevention and control measures," J. Viral Hepat, vol.11, pp. 97-107, Sept. 2004.
[2]
A.F. Lok, B.J. Mcmahon, "Chronic hepatitis B:Update 2009", Hepatology, vol. 50, pp.661-662, 2009.
[3]
A. Murase, T. Sasaki, T. Kajiwara, "Stability analysis of pathogen-immune interaction dynamics," J. Math. Biol., vol.51, pp. 247-267, Sept. 2005.
[4]
M. A. Nowak, C.R.M. Bangham, "Population Dynamics of Immune Responses to Persistent Viruses," Science, vol.272, pp.74-79, Apr. 1996.
[5]
S. M. Ciupe, R. M. Ribeiro, P. W. Nelson, A. S. Perelson, "Modeling the mechanisms of acute hepatitis B virus infection," J. Theor. Biol. vol.247, pp.23-35, Jul. 2007.
[6]
H. Fang, T. Zhou, "Analysis of an HBV infection dynamics model in immune response," Pure and Appl. Math., vol.28, pp.635-540, Oct. 2012.
[7]
Y. Ji, L. Min, Y. Zheng, Y. Su, "A viral infection model with periodic immune response and nonlinear CTL response," Math. Comp. Simul., vol. 80, pp. 2309- 2316, Aug.2010.
[8]
Q. Xie, D. Huang, S. Zhang, J. Cao, "Analysis of a viral infection model with delayed immune response," Appl. Math. Model. vol. 34, pp. 2388 - 2395, Sept. 2010.
[9]
A. Fan, K. Wang, "A viral infection model with immune circadian rhythms," Appl. Math. Comp., vol. 215, pp. 3369 - 3374, Jan. 2010.
[10]
R.Gaines, J.Mawhin. Coincidence Degree and Nonlinear Differential Equations, Springer -Verlag, Berlin, 1977.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186